Intégration stochastique et géométrie des espaces de Banach
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 129-137
@article{SPS_1988__22__129_0,
     author = {Pratelli, Maurizio},
     title = {Int\'egration stochastique et g\'eom\'etrie des espaces de Banach},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {129-137},
     zbl = {0654.60040},
     mrnumber = {960517},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1988__22__129_0}
}
Pratelli, Maurizio. Intégration stochastique et géométrie des espaces de Banach. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 129-137. http://www.numdam.org/item/SPS_1988__22__129_0/

[1] Dellacherie C. Meyer P.A. Probabilités et Potentiel Vol.II Hermann. Paris 1975 | MR 488194

[2] Métivier M. Semimartingales W. de Gruyter Berlin NewYork 1982 | MR 688144 | Zbl 0503.60054

[3] Neveu J. Martingales à temps discret Masson Paris 1972 | MR 402914

[4] Yor M. Sur les intégrales stochastiques à valeurs dans un Banach C.R. Acad. Sc.Paris Ser.A 277 (1973) pp.467-469 | MR 418237 | Zbl 0267.60064

[5] Diestel J. Geometry of Banach Spaces Lecture Notes in Mathematics 485 (1975) Springer Verlag | MR 461094 | Zbl 0307.46009

[6] Woyczynski W. Geometry and Martingales in Banach Spaces Winter School on Probability Lecture Notes in Mathematics 472 (1975) Springer Verlag | MR 394131 | Zbl 0353.60044

[7] Pisier G. Martingales with values in uniformly convex spaces Israel J. of Math. Vol.2 (1975) pp.326-350 | MR 394135 | Zbl 0344.46030

[8] Dettweiler E. Stochastic integral equations and diffusions on Banach Spaces Prob. Theory on Vector Spaces IIILecture Notes in Mathematics1080 (1983) Springer-Verlag | MR 788000 | Zbl 0554.60067

[9] Rosinski J. Central limit theorems for dependent random vectors in Banach Spaces. Lecture Notes In Mathematics 939 (1982) pp.157-181 | MR 668545 | Zbl 0499.60010